It is currently Sat Aug 19, 2017 5:55 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 2 posts ] 
Author Message
PostPosted: Tue Oct 13, 2009 4:42 pm 
Offline
New Poster
New Poster

Joined: Tue Oct 13, 2009 3:50 pm
Posts: 2
sorry for the double post, theses exact questions will be in the dosing part of the forum but i figured it should go here. (sorry im kind of a sub newb).
alright here it goes.....

hi im new here and think this site is pretty cool. anyway i just want some ppls opinions on what i should do. first off ive only been takin opiates for about 6-8 months. the last 2 months i was using around 80mg oxy pretty much everyday. a few days i would take off and feel like crap. I REALLY REALLY am going to stop this habit right now. im already sick of having to have to do a pill to make me feel normal. anyway my question is, is it smart to do a lil sub taper or is it just going to stop the w/d now and make me have to to suffer when i stop using the subs?
3 days ago when i was going thru the oxy w/d's i took 2mg of a sub and felt a lil better so i took another 2 mg and felt good. i took another 4mg the next day and felt good also. today (the 3rd day without an oxy in me) i havent took any subs and feel really good. i know the subs have a long half life (i think around 30 hours?) but im not sure what would be my best option?
should i stop using the subs altogther bc it will just make the oxy w/d's longer? (if thats even true, someone pls enlighten me).
should i take half of what i did yesterday when i feel any w/d effects (2mg) and do a little taper program going?
basically what should i do? BTW, the first w/d from the oxy were pretty bad and theres no way i can goto work with those kinda w/d's.


Top
 Profile  
 
 Post subject:
PostPosted: Tue Oct 13, 2009 6:42 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Tue Dec 30, 2008 8:48 pm
Posts: 415
Location: Ohio
The only person who should be giving you advice on dosages is the doctor you got your medication from. If you received the Suboxone from a friend or through street purchase, I do not recommend using it this way. While I sympathize with you on wanting to end the madness of opiate addiction, I just don't feel comfortable telling you how to take this drug to make it easier. Opiate addiction is serious and needs to be treated by a medical professional.I hope you understand. If you want help finding resources for recovery support or treatment, I will be happy to oblige!

_________________
"It is never too late to be what you might have been!" - George Eliot


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 2 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group